ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об одном конечно-аддитивном функционале в IR3

Амбарцумян, Р. В. (1993) Об одном конечно-аддитивном функционале в IR3. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (2). pp. 58-69. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview
    Item Type: Article
    Additional Information: On a finitely additive functional in R3.
    Uncontrolled Keywords: Ambartzumian R. V.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Oct 2012 16:01
    Last Modified: 09 Oct 2012 16:01
    URI: http://mathematics.asj-oa.am/id/eprint/653

    Actions (login required)

    View Item